# SDR CA980402014

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112728000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 3 SEAT TRACK CORRODED UNDER NR 2 GALLEY.  SEAT TRACK REPLACED FOR NUMEROUS CORRODED PLACES OR REPAIRED.
